It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: PVC's Make them go away!!!!

Re: PVC's Make them go away!!!!

[ Back to Messages ]

Message

Posted by Julie on July 21, 2000 at 20:07:31:

In Reply to: Re: PVC's Make them go away!!!! posted by TREY on April 08, 2000 at 16:07:04:

: : : : : I am a 25-year old grad student who has had PVCs for 13 or 14 years. What I am looking for is someone who has had them early on and then gone away. Does this happen? Do they just go away? Are they with me as long as I am above ground? The PVCs have reached an all time high and my doctor just gave me Atnolol???. I am not sure it's working but it's only been 2 weeks. Also, my PVCs started after I started taking Seldane (Old allergy med). Can anyone identify with a med. causing the problem?

: : : : Seldane was taken off the market for causing heart irregularities i beleive

: : :
: : : Ive had PVC's for 10 or more years. Mine used to be minnimal. Comeing onlly a few times a year. They keep increasing and now i have them more than i dont. I take atelenol. Its the best med with the least side effects.I have more than a couple different arrythmias. I am having my tachycardia fixed via an ablation. The doctor said i will still have my PVC's but is hoping my PAC's will diminish along with the tach. So i doubt your PVC's will ever go away perminately but im sure you will have times when they will go away for long periods of time. My doc asked me if i could live without my atelenol for my Pvc's because he said there was no need to fix my tach if i am going to be on meds to diminish my pvc's. I can live fine with my Pvc's the only time i think i will have a problem is when i am trying to go to sleep.I think they will annoy me just like if the tv was on.

: : Hi! I was wondering about a couple things that you were saying, you mentioned that your doctor seemed to give you a choice of going off the medication or not, is that true? I have had PVC's and PAC's, and some atrial fib for about 10 years now, and I went on Altenolol for a little while, but it made my symptoms worse, so right now, I am on no medication. So, I'm always wondering if it is dangerous for me to not be on anything, the doctors seem to think it's ok if I don't take anything, but you know how hard it can be to figure out exactly what a doctor is saying sometimes. I am never really convinced that the doctors really know how frequently I get these, cause it seems like when I am in the doctor's office, they are never as bad. I was just wondering if your doctor says that it's sort of up to you whether or not to go on medication for your PVC's. It seems like the doctors are saying that you can stay off the medication as long as you can deal with them. I pretty much have them all day long lately. I now have a prescription for Cardizem,. but have yet to take it. I just get so worried about taking anything, since I got so much worse on the Altenolol. I never had Atrial Fib, and then when I went on the Altenolol is when I experienced that. And, then, when I went to the emergency room, they said the palpitations I was having seemed like they were medication induced. So, I sort of have a fear of taking anything, and would rather not take anything, if my condition is not life threatening, but that is the hard part to figure out. Yes, they are very bothersome, but I keep thinking that I will find a more natural solution, like losing weight and taking vitamins, etc. Well, let me know what your doctor said about the medication, and thanks!! Valerie

: Valerie..
: The doctor told me that I didn't have to get on the medicine if I didn't want to. You should give it a chance if you have the ability to get medication for your condition. I am like you when it comes to being hesitant to take medication.. I always think that it's going to make it worse or I'm going to have some bad reaction to the medication. I guess you just have to trust the doctor even if they don't seem to understand how crazy this condition is making you. Just take the medication and give prayer a try as well.

: TREY


I was recently diagnosed with PVC's. I thought I was having panic attacks. My Dr. put me on Altenolol. It's only been a week since I started. He also told me to take 1 aspirin a day. I was also wondering if any one else was on allergy medicine when their PVCs started. I started on Claritin D 2 years ago. Around the time I first started to notice these strange sensations in my chest. Has any one had an ANA blood panel done? Mine was irregular but don't know if that is linked at all to my PVCs or Allergies.
Julie



Follow Ups




All times are GMT -7. The time now is 10:33 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!